# SDR SIMA202009173002

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 4 WIRE DAMAGED, ON LIGHT STRIP.  FOUND ON OPEN UP.  C/A, REMOVED AND REPLACED EMERGENCY LIGHT STRIP NR 4, IAW EMB 145 AMM 33-50-12.  PERFORMED OPC, IAW EMB145 AMM 33-50-00.  SYS CKS GOOD.
